Translator Disclaimer
April 2011 On the Lp-boundedness of pseudo-differential operators with non-regular symbols
Naohito Tomita
Author Affiliations +
Ark. Mat. 49(1): 175-197 (April 2011). DOI: 10.1007/s11512-009-0114-4

Abstract

In this paper, we consider the continuity property of pseudo-differential operators with symbols whose Fourier transforms have compact support. As applications, we obtain the Lp-boundedness for symbols in Besov spaces and in modulation spaces.

Citation

Download Citation

Naohito Tomita. "On the Lp-boundedness of pseudo-differential operators with non-regular symbols." Ark. Mat. 49 (1) 175 - 197, April 2011. https://doi.org/10.1007/s11512-009-0114-4

Information

Received: 26 March 2009; Published: April 2011
First available in Project Euclid: 31 January 2017

zbMATH: 1231.47050
MathSciNet: MR2784263
Digital Object Identifier: 10.1007/s11512-009-0114-4

Rights: 2009 © Institut Mittag-Leffler

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.49 • No. 1 • April 2011
Back to Top